Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
I!￣m 5 months pregnant and HIV positve .I!￣ve started treatment ( Astreslawin tablets) while I found out at 3 months of my pregnancy .I!￣m experiencing diarrhea ,is this not gonna affect my unborn child or cause miscarriage.
Great Job!! Love this website, so much information that is actually interesting and educational!! Really glad I found it!!
best thing i have heard in quite a while
Agree!-but the interpreter made it for Miss Colombia!-beautiful interpretation, dinagdagan pa.
Hi Shannon! I really think that most people are very visual and that!￣s the draw. I would rather talk face to face on talk on the phone and not text.
A different world is right, but not a bad and very interesting too.
I have been using atripla from 2011 December is it wise to change to Atroiza and what are the side effects
Akala daw ni Pacquiao, parang sa college ang grading na 1.0 ang summa. Kaya 1.0 ang binigay niya kay Ms Phil.
I feel like this quiz needs to be more in depth and have more then two answers. I got the butterfly but, I didn!￣t feel comfortable with some of the choices because they!￣re too limited. This is a nice resource tool to find the meanings of different totems though